advertisement
Question
Posted by: pumkin | 2011/03/08

Period pains

Dear doc, my eleven year daughter has terrible period pains.
Every month she is off from school for two days due to this.
She has been vomiting all night with a slight temperature.
Her doctor suggested contraceptives because she is patially handicapped. Will this be helpful if she stops getting her periods completely.
Thanks Doc.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill will make her symptoms better but she will still have periods. The injectable results in no periods in 80% of women.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/10

The Pill will make her symptoms better but she will still have periods. The injectable results in no periods in 80% of women.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement